American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55B20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Charles H. Giffen. Hermitian forms and higher algebraic $K$-theory. Bull. Amer. Math. Soc. 83 (1977) 1303-1305. MR 0506031.
Abstract, references, and article information   
View Article: PDF

[2] Richard Kane. Torsion in the homology of $H$-spaces. Bull. Amer. Math. Soc. 83 (1977) 1041-1042. MR 0440541.
Abstract, references, and article information   
View Article: PDF

[3] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information   
View Article: PDF

[4] Victor Snaith. Infinite loop maps and the complex $J$-homomorphism. Bull. Amer. Math. Soc. 82 (1976) 508-510. MR 0410741.
Abstract, references, and article information   
View Article: PDF

[5] David A. Edwards and Harold M. Hastings. Generalized Steenrod homology theories. Bull. Amer. Math. Soc. 82 (1976) 328-330. MR 0431138.
Abstract, references, and article information   
View Article: PDF

[6] Jean-Louis Loday. Higher Whitehead groups and stable homotopy. Bull. Amer. Math. Soc. 82 (1976) 134-136. MR 0393190.
Abstract, references, and article information   
View Article: PDF

[7] Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson. Novikov's ${\text{Ext}}^2$ and the nontriviality of the gamma family. Bull. Amer. Math. Soc. 81 (1975) 1073-1075. MR 0380790.
Abstract, references, and article information   
View Article: PDF

[8] Michiel Hazewinkel. A universal formal group and complex cobordism. Bull. Amer. Math. Soc. 81 (1975) 930-933. MR 0371909.
Abstract, references, and article information   
View Article: PDF

[9] Jerome Kaminker and Claude Schochet. Steenrod homology and operator algebras. Bull. Amer. Math. Soc. 81 (1975) 431-434. MR 0450997.
Abstract, references, and article information   
View Article: PDF

[10] J. C. Becker, A. Casson and D. H. Gottlieb. The Lefschetz number and fiber preserving maps. Bull. Amer. Math. Soc. 81 (1975) 425-427. MR 0410728.
Abstract, references, and article information   
View Article: PDF

[11] Donald M. Davis and Mark Mahowald. A strong nonimmersion theorem for ${\mathbf{R}}P^{8l+7}$. Bull. Amer. Math. Soc. 81 (1975) 155-156. MR 0405420.
Abstract, references, and article information   
View Article: PDF

[12] L. G. Brown, R. G. Douglas and P. A. Fillmore. Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology. Bull. Amer. Math. Soc. 79 (1973) 973-978. MR 0346540.
Abstract, references, and article information   
View Article: PDF

[13] Raphael Zahler. Existence of the stable homotopy family $\left\{ {\gamma _t } \right\}$. Bull. Amer. Math. Soc. 79 (1973) 787-789. MR 0324694.
Abstract, references, and article information   
View Article: PDF

[14] Peter I. Booth. A unified treatment of some basic problems in homotopy theory. Bull. Amer. Math. Soc. 79 (1973) 331-336. MR 0315710.
Abstract, references, and article information   
View Article: PDF

[15] S. M. Gersten. Higher $K$-theory for regular schemes. Bull. Amer. Math. Soc. 79 (1973) 193-196. MR 0308124.
Abstract, references, and article information   
View Article: PDF

[16] Daniel S. Kahn and Stewart B. Priddy. Applications of the transfer to stable homotopy theory. Bull. Amer. Math. Soc. 78 (1972) 981-987. MR 0309109.
Abstract, references, and article information   
View Article: PDF

[17] Frank Quinn. Surgery on Poincaré and normal spaces. Bull. Amer. Math. Soc. 78 (1972) 262-267. MR 0296955.
Abstract, references, and article information   
View Article: PDF

[18] S. M. Gersten. On the spectrum of algebraic $K$-theory. Bull. Amer. Math. Soc. 78 (1972) 216-219. MR 0299657.
Abstract, references, and article information   
View Article: PDF

[19] Albert T. Lundell. An exact sequence involving the Chern character. Bull. Amer. Math. Soc. 77 (1971) 1014-1017. MR 0286128.
Abstract, references, and article information   
View Article: PDF

[20] David L. Rector. $K$-theory of a space with coefficients in a (discrete) ring. Bull. Amer. Math. Soc. 77 (1971) 571-575. MR 0292067.
Abstract, references, and article information   
View Article: PDF

[21] Frank Quinn. $B_{\left( {{\text{TOP}}_n } \right)^ \sim}$ and the surgery obstruction. Bull. Amer. Math. Soc. 77 (1971) 596-600. MR 0276980.
Abstract, references, and article information   
View Article: PDF

[22] Raphael Zahler. The Adams-Novikov spectral sequence for the spheres. Bull. Amer. Math. Soc. 77 (1971) 169-174. MR 0300286.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia